<  Back to the Polytechnique Montréal portal

Periodic maintenance and repair rate control in stochastic manufacturing systems

El-Kébir Boukas, J. Yang, Q. Zhang and G. Yin

Article (1996)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/31469/
Journal Title: Journal of Optimization Theory and Applications (vol. 91, no. 2)
Publisher: Springer
DOI: 10.1007/bf02190100
Official URL: https://doi.org/10.1007/bf02190100
Date Deposited: 18 Apr 2023 15:24
Last Modified: 05 Apr 2024 11:21
Cite in APA 7: Boukas, E.-K., Yang, J., Zhang, Q., & Yin, G. (1996). Periodic maintenance and repair rate control in stochastic manufacturing systems. Journal of Optimization Theory and Applications, 91(2), 347-361. https://doi.org/10.1007/bf02190100

Statistics

Dimensions

Repository Staff Only

View Item View Item